Translator Disclaimer
1 February 2013 Characters of Springer representations on elliptic conjugacy classes
Dan M. Ciubotaru, Peter E. Trapa
Duke Math. J. 162(2): 201-223 (1 February 2013). DOI: 10.1215/00127094-1961735

Abstract

For a Weyl group W, we investigate simple closed formulas (valid on elliptic conjugacy classes) for the character of the representation of W in the homology of a Springer fiber. We also give a formula (valid again on elliptic conjugacy classes) of the W-character of an irreducible discrete series representation with real central character of a graded affine Hecke algebra with arbitrary parameters. In both cases, the Pin double cover of W and the Dirac operator for graded affine Hecke algebras play key roles.

Citation

Download Citation

Dan M. Ciubotaru. Peter E. Trapa. "Characters of Springer representations on elliptic conjugacy classes." Duke Math. J. 162 (2) 201 - 223, 1 February 2013. https://doi.org/10.1215/00127094-1961735

Information

Published: 1 February 2013
First available in Project Euclid: 24 January 2013

zbMATH: 1260.22012
MathSciNet: MR3018954
Digital Object Identifier: 10.1215/00127094-1961735

Subjects:
Primary: 22E50
Secondary: 20C08

Rights: Copyright © 2013 Duke University Press

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.162 • No. 2 • 1 February 2013
Back to Top